# SDR 97ZZZX3893

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7929J
- Make and model: Bell 206B-3
- Aircraft serial: 663
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 206040931009
- Condition: Failed
- Location: T/R Seg Nr 4
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO A BOAT WITH AN EXTERNAL LOAD, THE AFT COUPLING OF THE NR 4 TAIL ROTOR DRIVESHAFT SEGMENT DEBONDED FROM THE SHAFT CAUSING A TAIL ROTOR FAILURE.  THIS IS THE SECOND SUCH FAILURE WITH THE SAME AIRCRAFT.  PREVIOUS FAILURE WAS REPORTED ON MALFUNCTION OR DEFECT REPORT DATED APRIL 26, 1994.
